# SDR AWXA200301150

- Difficulty date: September 24, 2003
- Submitted: October 8, 2003
- Operation: Air carrier
- Aircraft: N650AW
- Make and model: Airbus A320-232
- Aircraft serial: 856
- Aircraft time: 19,216 hours, 7,397 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367009924400
- Condition: Corroded
- Location: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-04 CHECK CORROSION WAS FOUND ON FLOOR PANEL TIE STRAP (CONNECTING PLATE) FROM Y765 TO Y254 AT FR 24.  MAINTENANCE REMOVED CORRODED CONNECTING PLATE FROM Y765 TO Y254 AT FR 24, FABRICATED AND INSTALLED A NEW REPLACEMENT CONNECTING PLATE PER DWG D53670099.
